Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Transmission and Education >> Am I Infected?

Pages: 1
Anonymous
Unregistered

face numbness
      #42727 - 10/30/02 04:36 PM

The right side of face has been numb for a few days. Could this be a sign?



Post Extras: Remind Me!   Notify Moderator  
Jackie_Blue
Legend

Reged: 10/26/00
Posts: 2028
Re: face numbness new
      #42729 - 10/30/02 05:06 PM

It isn't a sign of HIV.

When I read your post the first thing I thought about was Bell's Palsy. Bell's Palsy affects one side of the face. I looked at a couple of sites and I didn't see numbness as a symptom, but my older brother had it years ago and I remember one of his complaints was numbness, it may just be a way he described the paralysis. It doesn't last forever and there are treatments for it. You need to see a doctor in order to find out if that is indeed what is causing your facial numbness.

Check out these sites to learn more about it.

http://www.mayoclinic.com/findinformation/diseasesandconditions/invoke.cfm?id=DS00168&

http://neuro-www.mgh.harvard.edu/forum/BellsPalsyMenu.html

http://www.ninds.nih.gov/health_and_medical/disorders/bells_doc.htm





Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: face numbness new
      #42730 - 10/30/02 05:12 PM

Jackie you are the greatest. I wrote in a while back about a fungus and thrush which i think is from using my inhaler (flovent). Do you know anything about asthma inhalers. I cant find to much info on thrush and its occurance rate



Post Extras: Remind Me!   Notify Moderator  
Jackie_Blue
Legend

Reged: 10/26/00
Posts: 2028
Re: face numbness new
      #42732 - 10/30/02 05:31 PM

Sorry, don't know anything about inhalers. I do know several things that have nothing to do with HIV can cause fungal infections and thrush however. Since you suspect it's your medication from the inhaler, then talk to your doctor about it. Try doing a search on Flovent and see what you can find out about it.

Have you tested? If you got a negative at around 12 weeks then you don't have HIV and you need to look for other causes.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1911

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3